# SDR SWAA2023041920446

- Difficulty date: March 17, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N8533S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63577
- Aircraft time: 19,188 hours, 9,433 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Warped
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO; R/H FWD. BLKHD. PANEL 142MW;. LOWER EDGE WARPED.<[01] REPLACED DAMAGED PANEL WITH NEW PANEL PER SRM 51-10-02. PANEL WILL BE INSTALLED ON A/C ON LINE NUMBER 630.;[02] REPLACED DAMAGED PANEL WITH NEW PANEL PER SRM 51-10-02. PANEL WILL BE INSTALLED ON A/C ON LINE NUMBER 630. TTG8Q00HTBNN;[03] C/W INSPECTION.
